MathSciNet Relay Station
MathSciNet bibliographic data
MR1303545 03C60 (03C45 14P10 20F99)
Strzebonski, Adam W. Euler characteristic in semialgebraic and other ${\rm o}$-minimal groups. J. Pure Appl. Algebra 96 (1994), no. 2, 173–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement